Alert archive / Nebraska / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 340, NWS North Platte, NE

September 9, 2023Frontier County, Hayes County, Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 9, 2023, 6:37 PM CDT for Frontier County, Hayes County, Lincoln County, Nebraska. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 9, 2023, 6:37 PM CDT (23:37 UTC)
Expired
Sep 9, 2023, 7:00 PM CDT
In force
23 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Frontier County, NE, Hayes County, NE, Lincoln County, NE

The radar

The North Platte radar (KLNX), 147 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 9, 6:49 PM CDTTSTM WND GST 674 Wnw Maywood, NEMeasured on personal weather station.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 9, 2:48 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 11.6 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2023-09-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 285 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2023-09-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
285 J/kg
Mixed-layer CIN
-436 J/kg
Mixed-layer LCL
1596 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

228 
WUUS53 KLBF 092337
SVRLBF
NEC063-085-111-100000-
/O.NEW.KLBF.SV.W.0340.230909T2337Z-230910T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
637 PM CDT Sat Sep 9 2023

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Northwestern Frontier County in southwestern Nebraska...
  South central Lincoln County in southwestern Nebraska...
  Northeastern Hayes County in southwestern Nebraska...

* Until 700 PM CDT.

* At 636 PM CDT, a severe thunderstorm was located near Wellfleet, or
  14 miles northwest of Curtis, moving south at 25 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Wellfleet and Maywood. 

This includes Highway 83 between mile markers 34 and 59.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in North Platte.

&&

LAT...LON 4077 10090 4080 10067 4046 10054 4042 10089
TIME...MOT...LOC 2336Z 348DEG 20KT 4072 10077 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NMJ
2 follow-up statements
169 
WWUS53 KLBF 092345
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
645 PM CDT Sat Sep 9 2023

NEC063-085-111-100000-
/O.CON.KLBF.SV.W.0340.000000T0000Z-230910T0000Z/
Frontier NE-Lincoln NE-Hayes NE-
645 PM CDT Sat Sep 9 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT
FOR NORTHWESTERN FRONTIER...SOUTH CENTRAL LINCOLN AND NORTHEASTERN
HAYES COUNTIES...

At 645 PM CDT, a severe thunderstorm was located near Wellfleet, or
12 miles west of Curtis, moving southeast at 25 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Wellfleet and Maywood. 

This includes Highway 83 between mile markers 34 and 56.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
North Platte.

&&

LAT...LON 4071 10090 4077 10066 4046 10054 4043 10080
      4068 10090
TIME...MOT...LOC 2345Z 334DEG 22KT 4067 10075 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NMJ
439 
WWUS53 KLBF 092356
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
656 PM CDT Sat Sep 9 2023

NEC063-085-111-100005-
/O.EXP.KLBF.SV.W.0340.000000T0000Z-230910T0000Z/
Frontier NE-Lincoln NE-Hayes NE-
656 PM CDT Sat Sep 9 2023

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN FRONTIER...SOUTH
CENTRAL LINCOLN AND NORTHEASTERN HAYES COUNTIES WILL EXPIRE AT 700 PM
CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Hayes and southwest Frontier Counties until 745 PM CDT.

LAT...LON 4071 10090 4077 10066 4046 10054 4043 10080
      4068 10090
TIME...MOT...LOC 2355Z 348DEG 20KT 4062 10074 

$$

NMJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 6:29 PM CDT, 8 minutes earlier.

Area forecast discussion, Sep 9, 6:29 PM CDT, 8 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
629 PM CDT Sat Sep 9 2023

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 254 PM CDT Sat Sep 9 2023

Key Messages:

- Increasing chances of rain and thunderstorms through late
  tonight with some strong to severe thunderstorms possible
  capable of large hail, damaging wind gusts, and locally heavy
  rain.

- Decreasing rain and thunderstorm Sunday afternoon into Monday,with
  much cooler temperatures for the first half of next week.

- Temperatures rebound for the late week, returning to more
  seasonable values.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 254 PM CDT Sat Sep 9 2023

This Afternoon/Tonight...isolated showers and thunderstorms have
been prevalent through the morning and early this afternoon across
portions of central and north central Nebraska. These are being
driven by the arrival of a strong cold front from the north,
encountering a moderately humid and unstable airmass across much of
western and central Nebraska on the nose of a narrow instability
gradient. Aloft, enhanced h5 flow overtop southerly low-level flow
is leading to a moderately sheared environment with 0-6km BWD values
of 30-40 knots. Latest 19z obs places the surface boundary near a
line from immediately south of ONL to immediately north of OGA. With
this southwest to northeast orientation of the boundary and
orthogonal shear vectors, expecting largely isolated convection this
afternoon. Forecast soundings show deep inverted-v profiles largely
due to dew point depressions nearing 30 degF. Steep mid-level lapse
rates will continue to advect in from the west and this will factor
into MLCAPE values hovering in the 1500-2000 j/kg range through
early this evening. Expectations going forward are for additional
thunderstorm activity to develop through early this evening as the
capping inversion weakens over time. Though DCAPE values in excess
of 1000 j/kg will support a damaging wind threat the main concern
will be large hail, perhaps exceeding golf ball size. This is due to
effective shear supporting multicell and perhaps brief supercellular
storm modes, strong mid-level shear with 2-7km BWD values exceeding
35 knots, and SHIP values from forecast soundings exceeding 1.0. As
storms merge and grow upscale in part from a growing cold pool,
expect the threat to transition to largely gusty winds. Given weak 0-
2km shear and LCLs exceeding 2000 meters AGL, believe the tornado
threat to be fairly low. That said, should a storm manage to latch
onto the boundary, a non-zero tornado threat will be present. CAMs
have been poor to handle ongoing convection early today, but believe
evolution of afternoon and evening activity they suggest is the
likely scenario...initial development early this afternoon
gradually increasing in coverage with a slight southeasterly
track. Believe storms will lose strength this evening as capping
increases. Some locally heavy rain is possible Most activity
should exit to the south and east by Midnight tonight. Attention
will then turn to activity moving off the higher terrain of
Wyoming and southwest South Dakota. Latest HRRR suggests multiple
discrete storms working in after Midnight into the western
Sandhills. Believe this activity will be weakening with time again
due to increasing capping with time. Though mid-level lapse rates
may remain favorable so cannot rule out a couple hail reports in
the early morning hours.

Sunday/Sunday Night...surface cold front will continue to shift
south through the area, settling near an Imperial to Ord line.
Modest southerly flow ahead of this feature will continue to usher
in theta-e rich air into the convergent zone. This will help bolster
increased coverage of rain and thunderstorms for our southern zones
early in the day. Expecting renewed development to favor areas east
of Highway 83 and generally south of Highway 2. Cannot completely
rule out a few hail reports with steep mid-level lapse rates of 7-8
degC/km and 2-7km BWD values of 30+ knots. Recent HREF guidance is
fairly muted with limited probabilities though this may be largely
explained by low precision within individual members. With PWAT
values hovering around 1.0" in the pre-convective environment,
will need to monitor potential for some locally heavy rain.
Limiting this concern though will be fairly progressive storm
motion and limited training of storms. Further northwest, stronger
mid-level convergence in association with an approaching
shortwave disturbance will bring increased rain and thunderstorm
probabilities in the post- frontal airmass. A few NWP solutions
depict fairly heavy rainfall in raw QPF output, notably the
NAM/Canadian solutions, so this potential will need to be
monitored. Meanwhile, the ECMWF is not as bullish and the GFS even
less so. Because of this, not overly confident that we see these
rainfall amounts in our northern zones during this period. Drier
air will begin to work in by the evening hours and this combined
with decreasing lift will allow precipitation chances to wane in
the evening. Surface high pressure will settle in during the
overnight hours, allowing winds to go light and temperatures to
fall into the low 50s and even the low 40s.

.LONG TERM...(Monday through Saturday)
Issued at 254 PM CDT Sat Sep 9 2023

Monday-Tuesday...expect the bulk of any precipitation to be out of
the area by early Monday. The exception to this would be portions of
the eastern Panhandle into southwest Nebraska. Dry air intrusion
will continue to push PWAT values well below 0.75" for much of the
area with considerable mid-level dry air overspreading the area by
the afternoon. This will support gradually clearing skies from north
to south. With h85 temperatures settling to around 10-12 degC, will
see a much cooler day again with highs only slightly warmer than
Sunday ranging in the 60s to low 70s. Large scale troughing across
the Great Lakes will continue to shift east with mid-level heights
filling in behind this feature. Resulting subsidence will keep the
forecast dry for Tuesday with only modest increases in afternoon
highs, creeping into the low to middle 70s.

Wednesday and beyond...ridging across southwest Canada will begin to
amplify during the late week. While this will slowly bleed east with
increasing mid-level heights as well, the biggest local impact will
come via amplified northwest flow aloft. Though no large-scale
system is appearing on the horizon, a weak disturbance around the
middle to latter half of the week may reintroduce some low-end PoPs
to the forecast. Though the greatest upper-level dynamics looks to
remain south of the forecast area, a trailing frontal boundary may
be the main lifting mechanism locally. NBM and EPS/GEFS
probabilities don't signal widespread wetting rain event, but
details are murky at range so continue to monitor later forecasts
for the latest. For now, have greatest PoPs inherited from the model
blend Wednesday evening and again Thursday evening, but limited to <
30% either of the days. Ensembles also continue to highlight
anomalously cool temperatures in the low and mid-levels. This likely
explains the only modest warm-up for the latter half of the week as
highs only manage to climb into the upper 70s to potentially the low
80s by Friday and the weekend. This should keep temperatures closer
to seasonable norms and limit any threat for a return to well above
normal values.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 629 PM CDT Sat Sep 9 2023

A few different aviation weather concerns exist through the
forecast period, including thunderstorms, gusty winds, and low
ceilings. Current (as of 10/00z) thunder activity slowly exits
KLBF range, but gusty winds in the wake should wane after sunset.
A new wave of precipitation is expected to exit the Black Hills
and move into western Nebraska late tonight. Tempo visby
reductions are likely with that activity, then a stratus deck
builds in toward dawn. Most terminals should drop to MVFR by
daybreak and could spend most of the daylight hours in it as well
as scattered rain showers move through the area.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...NMJ
SHORT TERM...NMJ
LONG TERM...NMJ
AVIATION...Snively
Hazardous weather outlook, Sep 9, 3:17 PM CDT, 3 hours 20 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
317 PM CDT Sat Sep 9 2023

NEZ004>010-022>029-035>038-056>059-069>071-094-102030-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-Grant-
Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-Logan-
Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
317 PM CDT Sat Sep 9 2023 /217 PM MDT Sat Sep 9 2023/

This Hazardous Weather Outlook is for portions of western and north
central Nebraska.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms are likely this afternoon across portions of
central and southwest Nebraska. Strong to severe thunderstorms are
possible with large hail up to two inches in diameter and damaging
wind gusts the main concerns. Areas at greatest risk of seeing these
hazards are east of Highway 61 and south of Highway 2. Storms are
expected to weaken by early evening with the threat for severe
weather ending by late this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Scattered rain and thunderstorms are likely Sunday across much of
western and north central Nebraska. At this time, the threat for
severe weather is low but locally heavy rain will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, but reports relayed to the NWS
North Platte are appreciated.

In the hours before

Local storm report, Sep 9, 4:42 PM CDT, 1 hour 55 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
442 PM CDT Sat Sep 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0322 PM     Hail             6 ENE Gandy             41.51N 100.36W
09/09/2023  E1.00 inch       Logan              NE   Public

            caller reports holes punched in outbuilding
            roof. time estimated from radar.

&&
Special weather statement, Sep 9, 5:01 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
501 PM CDT Sat Sep 9 2023

NEZ059-092230-
Lincoln NE-
501 PM CDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL LINCOLN COUNTY
THROUGH 530 PM CDT...

At 500 PM CDT, Doppler radar was tracking a strong thunderstorm near
Maxwell, or 10 miles east of North Platte, moving east at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Maxwell and Keith.

This includes Interstate 80 in Nebraska between mile markers 182 and
197.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Nebraska.

&&

LAT...LON 4110 10068 4120 10063 4116 10031 4096 10044
TIME...MOT...LOC 2200Z 283DEG 21KT 4112 10056

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Gomez
Local storm report, Sep 9, 5:37 PM CDT, 1 hour before
Preliminary Local Storm Report
National Weather Service North Platte NE
537 PM CDT Sat Sep 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     Hail             10 S North Platte       40.99N 100.77W
09/09/2023  M1.00 inch       Lincoln            NE   NWS Employee

&&
Local storm report, Sep 9, 5:43 PM CDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service North Platte NE
543 PM CDT Sat Sep 9 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     Hail             1 S Arnold              41.41N 100.19W
09/09/2023  E2.00 inch       Custer             NE   Public

            reports of vehicle damage in parking lot of
            business. time estimated from radar.

&&
Special weather statement, Sep 9, 5:58 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service North Platte NE
558 PM CDT Sat Sep 9 2023

NEZ059-071-092345-
Frontier NE-Lincoln NE-
558 PM CDT Sat Sep 9 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN FRONTIER AND EASTERN
LINCOLN COUNTIES THROUGH 645 PM CDT...

At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Gothenburg to 8 miles south of Brady.
Movement was southeast at 15 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eustis and Vroman.

This includes Interstate 80 in Nebraska near mile marker 207.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Nebraska.

&&

LAT...LON 4086 10042 4097 10023 4071 10022 4070 10020
      4070 9998 4067 9998 4062 10012
TIME...MOT...LOC 2258Z 323DEG 12KT 4098 10023 4090 10041

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Gomez
Special weather statement, Sep 9, 6:31 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service North Platte NE
631 PM CDT Sat Sep 9 2023

NEZ059-070-071-100030-
Frontier NE-Hayes NE-Lincoln NE-
631 PM CDT Sat Sep 9 2023

...A STRONG THUNDERSTORM WILL IMPACT WESTERN FRONTIER...SOUTH CENTRAL
LINCOLN AND EASTERN HAYES COUNTIES THROUGH 730 PM CDT...

At 631 PM CDT, Doppler radar was tracking a strong thunderstorm over
Wellfleet, or 15 miles northwest of Curtis, moving southeast at 30
mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wellfleet, Maywood, Quick, Marengo, Bluegill Haven Campground, Willow
View Campground, and Red Willow Reservoir State Recreation Area.

This includes Highway 83 between mile markers 27 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in North Platte.

A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
southwestern Nebraska.

&&

LAT...LON 4080 10093 4086 10069 4035 10035 4035 10089
TIME...MOT...LOC 2331Z 337DEG 25KT 4074 10078

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

NMJ

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 8, 7:21 PM CDTSpecial Weather StatementLBFSheridan54 min
Sep 8, 8:11 PM CDTSpecial Weather StatementLBFSheridan64 min
Sep 9, 9:55 AM CDTSpecial Weather StatementLBFKeya Paha50 min
Sep 9, 10:35 AM CDTSpecial Weather StatementLBFBrown40 min
Sep 9, 11:19 AM CDTSpecial Weather StatementLBFBrown41 min
Sep 9, 1:27 PM CDTSpecial Weather StatementLBFBlaine33 min
Sep 9, 1:29 PM CDTSpecial Weather StatementLBFRock31 min
Sep 9, 1:58 PM CDTSpecial Weather StatementLBFRock32 min
Sep 9, 2:00 PM CDTSpecial Weather StatementLBFBlaine30 min
Sep 9, 2:22 PM CDTSevere Thunderstorm WarningLBFCuster53 min
Sep 9, 2:49 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster26 min
Sep 9, 2:52 PM CDTSpecial Weather StatementLBFLogan38 min
Sep 9, 2:55 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFLogan50 min
Sep 9, 2:57 PM CDTSpecial Weather StatementLBFHolt33 min
Sep 9, 3:11 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster49 min
Sep 9, 3:30 PM CDTSpecial Weather StatementLBFLogan30 min
Sep 9, 3:36 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster, Logan39 min
Sep 9, 3:39 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFLogan39 min
Sep 9, 3:47 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFCuster43 min
Sep 9, 4:11 PM CDTSpecial Weather StatementLBFCuster49 min
Sep 9, 4:14 PM CDTSpecial Weather StatementLBFLogan46 min
Sep 9, 4:29 PM CDTSevere Thunderstorm WarningLBFCuster15 min
Sep 9, 4:36 PM CDTSpecial Weather StatementLBFCuster39 min
Sep 9, 5:01 PM CDTSpecial Weather StatementLBFLincoln29 min
Sep 9, 5:23 PM CDTSevere Thunderstorm WarningLBFLincoln52 min
Sep 9, 5:46 PM CDTSevere Thunderstorm Warning Considerable damage threatLBFFrontier, Lincoln44 min
Sep 9, 5:58 PM CDTSpecial Weather StatementLBFDawson47 min
Sep 9, 6:11 PM CDTSevere Thunderstorm WarningLBFFrontier, Lincoln49 min
Sep 9, 6:31 PM CDTSpecial Weather StatementLBFFrontier59 min
Sep 9, 6:50 PM CDTSpecial Weather StatementLBFHayes25 min
Sep 9, 6:55 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes50 min
Sep 9, 6:57 PM CDTSpecial Weather StatementLBFFrontier48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.